# SDR SIMA201811298004

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 6,401 hours, 4,288 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: FEB162876
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 MAIN BRAKE HAS DAMAGE.-C/A-RAR #3 MAIN BRAKE ASSY IAW T/C 32-49-11-000-801-A.
